A General Approach to Hedging Options: Applications to Barrier and Partial Barrier Options
Hans‐Peter Bermin
Mathematical Finance, 2002, vol. 12, issue 3, 199-218
Abstract:
In this paper we consider a Black and Scholes economy and show how the Malliavin calculus approach can be extended to cover hedging of any square integrable contingent claim. As an application we derive the replicating portfolios of some barrier and partial barrier options.
Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (11)
Downloads: (external link)
https://doi.org/10.1111/1467-9965.02007
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:12:y:2002:i:3:p:199-218
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627
Access Statistics for this article
Mathematical Finance is currently edited by Jerome Detemple
More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().